# SDR AALA20120209AFW04

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STATION 903.5 LEFT BUTTLINE 88.5.  ACCOMPLISHED DOUBLER REPAIR PER ECO C3214.
